# SDR UALA2010070802429

- Difficulty date: July 6, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,545 hours, 11,742 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDLOC12H
- Part serial: 46
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP INDICATOR SPLIT.  FLAPS AT ZERO, VISUALLY VERIFIED, FLAP INDICATOR INDICATES LT AT ZERO, RT AT 1.  PROBLEM WITH RIGHT SIDE INDICATOR:  STICKS AT 1 DEGREE.  OPERATED FLAPS THRU COMPLETE RANGE TO VERIFY OPERATIONS.  NORMAL OPS.  REPLACED INDICATOR, NO HELP.  ACCOMPLISHED BITE CHECK OF FSEU, NO FAULTS.  CYCLED FLAPS, INDICATIONS OKAY.  INDICATIONS ON FLIGHT 519 OK PER CREW.
